# SDR CALA2014051691036

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 83,573 hours, 24,143 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2R MED DOOR LOWER GATE FOUND CORRODED.  R & R R2 MED DOOR LOWER GATE IAW SM-09-13-25-10-JD.
